# SDR IPXA13M77947

- Difficulty date: March 27, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 71,563 hours, 11,002 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7098501
- Condition: Corroded
- Location: Bs 1754-1812
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 46R CORRODED BS 1761-1781.  FABRICATED & INSTALLED REPLACEMENT LONGERON SECTION IAW EA 011-5310-01-A4566 REV IR AND EO MD11-5310- 50485-A.
